# SDR SWIA201437344

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,014 hours, 22,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT IS BURNED OUT.  REPLACED LAMP.
